Universidad Complutense de Madrid
E-Prints Complutense

Cyclic Blaschke products for composition operators

Impacto

Downloads

Downloads per month over past year



Gallardo Gutiérrez, Eva A. and Gorkin, Pamela (2009) Cyclic Blaschke products for composition operators. Revista Matemática Iberoamericana, 25 (2). pp. 447-470. ISSN 0213-2230

Official URL: http://projecteuclid.org/euclid.rmi/1255440064


URLURL Type
http://projecteuclid.org/Organisation


Abstract

In this work, cyclic Blaschke products for composition operators induced by disc automorphisms axe studied. In particular, we obtain interpolating Blaschke products that axe cyclic for nonelliptic automorphisms and we obtain a new characterization of Blaschke products that are not finite products of interpolating Blaschke products.


Item Type:Article
Uncontrolled Keywords:Composition operator; cyclic vectors; Blaschke products
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:21036
Deposited On:24 Apr 2013 09:07
Last Modified:24 Apr 2013 09:07

Origin of downloads

Repository Staff Only: item control page